Is this not safe??
You did not say what muscle relaxer you were using,,I take Flexeril/cyclobenaprine 3x a day..andit is sedating..I was given Soma when I was in a rehab center after being rearended at a light at 50mph..and as it is metabolized to meprobamate..it is probably also sedating If you are not mixing other meds or alcohol with it..it is probably safe..but better to ask your doc for a med designed for sleep trazodone is an example though it may leave you feeling spaced out in the morning,depending on the dose
I take Ativan which is prescribed for many reasons... like anxiety, for instance... but it is sedating as well and prescribed for me as a sleep aid. It works really well, too.
What muscle relaxer are you taking? Is it a current prescription or left over from an injury you sustained? I ask this way because it may be difficult to get that refilled if you are using it for reasons other than what it was originally prescribed. Why not ask your doctor for a true sleep aid or perhaps a referral to a specialist for a sleep study?
You may need something else to help you sleep and a proper, refillable prescription is the way to go so you don't find yourself without medication when the one you are using runs out. A proper prescription is one that has your name on it.
Please see a doctor.
Hi there Blondy! If you can get some time off work, then you could adjust to whatever med you take. Flexeril is the best muscle relaxer I've taken and it can make you sleep, and definitely drowsy. I think it's okey to take it. Does it work for sleep? I agree with others, in that a med for specifically sleep is the best route to go. Zyprexa, Trazadone, Klonopin, Ambien and Effexor are just a few meds that will help you sleep. Ask your doc. He/she knows your history.
Now, get some sleep and get back with me and let me know what your doc says, please.
Faith, Hope and Love,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 3 answers
Posted 12 Jan 2013 • 1 answer
Posted 1 Aug 2013 • 5 answers
Posted 6 Dec 2015 • 1 answer
Posted 24 Sep 2016 • 3 answers